# SDR FDEA201507252391

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- Engine: Ge CF650C2
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: SB1071014231
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CORE COWL NEXT TO PREVIOUS WELD REPAIR.  WELD IAW 70-41-00.
